# SDR CALA2023072402312

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 72,738 hours, 29,516 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Fitting
- Part number: D5337261322200
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR RETRACK ACTUATOR FITTING HAS INDICATION OF WEAR UNDE R BOLT HEAD (SUPPORT TASK) GENERATED AT HAECO LCQ PER NR 9294100 (34100) BY MECH V079881 REMOVED AND REPLACED L/H AFT ACTUATOR FITTING  6 IAW REPAIR DRAW ING R53370501E ACMP BY MECH V929087 AND INSP V079881
